# SDR IXXA060525S

- Difficulty date: September 17, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND KEEL BEAM ATTACH ANGLE CRACKED AT HINGE FASTENER HOLE.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW ANGLE. IAW DC8 SRM 51-1-20D, 51-1-8, AND DOUGLAS DRAWING 5616306.
